Cookies?
Library Header Image
LSE Research Online LSE Library Services

Some nonlinear threshold autoregressive time series models for actuarial use

Chan, Wai-Sum, Wong, Albert C S and Tong, Howell (2004) Some nonlinear threshold autoregressive time series models for actuarial use. North American Actuarial Journal, 8 (4). pp. 37-61. ISSN 1092-0277

Full text not available from this repository.

Item Type: Article
Official URL: http://www.soa.org/news-and-publications/publicati...
Additional Information: © 2004 Society of Actuaries
Library of Congress subject classification: H Social Sciences > H Social Sciences (General)
H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Economics
Departments > Statistics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 02 Jul 2008 14:41
URL: http://eprints.lse.ac.uk/6256/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only